# SDR CA991103078

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, CAPTAIN'S WINDSHIELD SHATTERED.  NEW  WINDSHIELD INSTALLED.
